# SDR USAA991163

- Difficulty date: October 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N407US
- Make and model: Boeing 737401
- Aircraft serial: 23877
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 727
- Part time: 32,316 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING RON VISUAL INSPECTION, FOUND A 1.250 INCH SKIN CRACK JUST BELOW STRINGER 23L AND 3 INCH AFT OF STATION 727D.  INSTALLED REPAIR DOUBLER PER EA 65983 AND TR 53-60-03.  (M)
